# SDR AALA202510236114

- Difficulty date: October 13, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,742 hours, 28,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR TO UPPER FUSELAGE CROWN SKIN AT BS 847, S1. ACCOMPLISHED REPAIR PER SRM 53-00-01-2R-35 AND EA 368897.
